I had been on 40mg of Prednisone for a while and the doctor had me taper to 30mg a little over a week ago. I seemed to be doing fine on the taper with no returning symptoms. But a few days ago, I began to have that soreness in my intestines from the ulcers. I hadn't had this pain for quite a while. I am wondering if anyone knows if the returning pain is because of the tapering? I have also been trying to do a little more work (just got out of the hospital almost three weeks ago), so I was wondering if the increased activity could be a factor? I find that when I sit down for a while and rest, the pain nearly or completely goes away. When I am up and moving, it increases.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.